# SDR 20000919SH026

- Difficulty date: June 2, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N55AS
- Make and model: Amd FALCON50MYST
- Aircraft serial: 214
- Engine: Garrtt TFE73131C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 30727841
- Condition: Leaking
- Location: Accessory Grbx
- Component: Accessory Gearb, Honeywell
- Component part number: 3070003
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE NEW ON 6-5-90 WITH SB TFE731-72-3124 AND TFE731-72-3289 INCORPORATED.  ENGINE HAS HAD SEAL REPLACED ON THE FOLLOWING DATES AND ENGINE TIMES:  TSN 2603.9, 4/5/96;TSN 2720.1, 7-8-96; TSN 2978.6, 1-24-97; TSN 3725.9, 6/26/98; TSN 3962.3, 12/1/98; TSN 3983.0, 12/21/98; TSN 3992.2, 1/4/99; TSN 4000.5, 1/9/99.  (X)
